Journal of Symbolic Logic

Hanf Number of Omitting Type for Simple First-Order Theories

Saharon Shelah

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

Let $T$ be a complete countable first-order theory such that every ultrapower of a model of $T$ is saturated. If $T$ has a model omitting a type $p$ in every cardinality $< \beth_\omega,$ then $T$ has a model omitting $p$ in every cardinality. There is also a related theorem, and an example showing the $\beth_\omega$ cannot be improved.

Article information

Source
J. Symbolic Logic, Volume 44, Issue 3 (1979), 319-324.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183740428

Mathematical Reviews number (MathSciNet)
MR540663

Zentralblatt MATH identifier
0428.03025

JSTOR
links.jstor.org

Citation

Shelah, Saharon. Hanf Number of Omitting Type for Simple First-Order Theories. J. Symbolic Logic 44 (1979), no. 3, 319--324. https://projecteuclid.org/euclid.jsl/1183740428


Export citation